Does anyone take Janumet and if so, have you experienced side effects? I believe that side effects include upper respitory infections, stuffy/runny nose, and difficulty breathing. I've experienced all of these and had attributed them to a weakened immune system due to MS. I'm thinking now, however, that all of this might have been the Janumet. I stopped taking it for a week and the symptoms disappeared. I took it again one day this week and noticed shortly afterward that my sinuses were draining. I'd really like to know if anyone else taking this drug has experienced side effects like these.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...